Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Urge to urinate, yellow discharge, kidney stones, cystisis, UTI, irritation in vagina. On monistat. Help?

Hello, im having a problem. for about a week now ive had trouble urinating. Very little pee comes out n i have a extreme urgre to urinate. It burns afterwards. i have no itching or irritation around my vagina . Sometimes when i urinate i can see a yellowish substance i guess come out as i urinate. Which is weird because urine is suppose to come out of that particular part not anything else. now i am bleeding. I thought maybe i have kidney stone , cystisis, uti . At this point i have not a clue. I have n health insurance, to go see a doctor but i need antibiotics to treat this. What can i do or buy at a pharmacy? Please i need your help. I am 20 years old, yes i am sexual active. My mom tells me to buy monistat. She used it before to treat a uti, but im not sure if i should buy that.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
DArk coloured urine or blood in urine can be due to Kidney stone,infection etc.
Get an Ultrasound abdomen for correct diagnosis.
Till then,drink plenty of liquids.Take antibiotic Norfloxacin and antispasmodic Dicyclomine.
If you come back with ultrasound abdomen report,i can clarify further
Wish you good health
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor